Journal of Time Series Analysis

Cover image for Vol. 28 Issue 5

September 2007

Volume 28, Issue 5

Pages 629–791

  1. Original articles

    1. Top of page
    2. Original articles
    1. Order Patterns in Time Series (pages 646–665)

      Chstoph Bandt and Faten Shiha

      Version of Record online: 19 FEB 2007 | DOI: 10.1111/j.1467-9892.2007.00528.x

    2. Maximum Likelihood Estimation of VARMA Models Using a State-Space EM Algorithm (pages 666–685)

      Konstantinos Metaxoglou and Aaron Smith

      Version of Record online: 9 FEB 2007 | DOI: 10.1111/j.1467-9892.2007.00529.x

    3. On Bayesian analysis of nonlinear continuous-time autoregression models (pages 744–762)

      O. Stramer and G. O. Roberts

      Version of Record online: 7 AUG 2007 | DOI: 10.1111/j.1467-9892.2007.00549.x

    4. Modelling the Dynamic Dependence Structure in Multivariate Financial Time Series (pages 763–782)

      Mihaela ŞErban, Anthony Brockwell, John Lehoczky and Sanjay Srivastava

      Version of Record online: 11 JUN 2007 | DOI: 10.1111/j.1467-9892.2007.00543.x